MAUDE Adverse Event Report: ARGON MEDICAL DEVICES ARTERIAL MINI KIT

ARGON MEDICAL DEVICES ARTERIAL MINI KIT
Model Number 498107
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the product experience report, there was no sample to be returned.Additionally, no photographic or visual evidence of any kind was provided which would have allowed for the allegation to be reviewed.Without such evidence, this complaint could not be confirmed and determining a definite root cause and corrective action is not possible.If the sample is returned at a future date, a follow-up report will be submitted.
 
Event or Problem Description
Patient admitted (b)(6) 2023 and artline was inserted on the (b)(6)2023, no issues noted on insertion, good wave line etc noted.Artline worked normally until morning of (b)(6) 2023.On the (b)(6) 2023 nurses were concerned with readings on the monitor and investigated and noticed blood accumulated and spurting from the radial access site and that the radial artline had detached whilst on patient¿s arm & the line is left in the arm.(note: line is still in the arm and will be surgically removed during the next few days.) see attached picture.Procedure stage (select one): before use/patient contact/pre-op during use/procedure/intra-op after initial use/patient treatment n/a (product not used) were accessory devices or other manufacturer¿s.
 
Additional Manufacturer Narrative
Sample is not available for return.An image was provided for the investigation.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
Patient admitted (b)(6) 2023 and artline was inserted on the (b)(6) 2023, no issues noted on insertion, good wave line etc noted.Artline worked normally until morning of (b)(6) 2023.On the (b)(6) 2023 nurses were concerned with readings on the monitor and investigated and noticed blood accumulated and spurting from the radial access site and that the radial artline had detached whilst on patient¿s arm & the line is left in the arm.(note: line is still in the arm and will be surgically removed during the next few days.) see attached picture procedure stage (select one): before use/patient contact/pre-op during use/procedure/intra-op after initial use/patient treatment n/a (product not used) were accessory devices or other manufacturer¿s.
 
Additional Manufacturer Narrative
A review of the dhr and inspection records for the speculated lots: 11427594, 11445161, 11451909 and 11453691 was conducted, and no similar concerns were found.According to the customer, there was no sample available for review.However, an image was provided that was consistent with the reported issue of breakage.A review of the image confirmed breakage of the catheter tubing from inside the strain relief.There appears to be a remnant of tubing left inside the strain relief.Without the sample to review, the results are inconclusive.
 
Event or Problem Description
Patient admitted on (b)(6) 2023 and artline was inserted on (b)(6) 2023, no issues noted on insertion, good wave line etc noted.Artline worked normally until morning on (b)(6) 2023.On (b)(6) 2023, nurses were concerned with readings on the monitor and investigated and noticed blood accumulated and spurting from the radial access site and that the radial artline had detached whilst on patient¿s arm & the line is left in the arm.(note: line is still in the arm and will be surgically removed during the next few days).Procedure stage (select one): before use/patient contact/pre-op during use/procedure/intra-op after initial use/patient treatment n/a (product not used) were accessory devices or other manufacturer¿s.
 
Additional Manufacturer Narrative
Adding updated product and udi number.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot could not be conducted since a lot number was not provided.According to the customer, there was no sample available for review.However, an image was provided that was consistent with the reported issue of breakage.A review of the image confirmed breakage of the catheter tubing from inside the strain relief.There appears to be a remnant of tubing left inside the strain relief.Without the sample to review, determining a definite root cause a for the catheter breakage and a corrective action to address the issue is not possible.The area supervisor was made aware of this complaint and provided the image for review.Argon will continue to monitor for issues of this nature in the future.
 
Event or Problem Description
Patient admitted (b)(6)2023 and artline was inserted on the (b)(6)2023, no issues noted on insertion, good wave line etc noted.Artline worked normally until morning of (b)(6)2023.On the (b)(6)2023 nurses were concerned with readings on the monitor and investigated and noticed blood accumulated and spurting from the radial access site and that the radial artline had detached whilst on patient¿s arm & the line is left in the arm.(note: line is still in the arm and will be surgically removed during the next few days.) see attached picture procedure stage (select one): before use/patient contact/pre-op during use/procedure/intra-op after initial use/patient treatment n/a (product not used) were accessory devices or other manufacturer¿s.

Brand Name
ARTERIAL MINI KIT
Common Device Name
ARTERIAL MINI KIT
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key17482526
Report Number0001625425-2023-01158
Device Sequence Number8902341
Product Code GDF
UDI-Device Identifier00886333215584
UDI-Public00886333215584
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number498107
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2023
Supplement Date Received by Manufacturer08/24/2023
07/17/2023
07/17/2023
07/17/2023
Initial Report FDA Received Date08/08/2023
Supplement Report FDA Received Date08/25/2023
08/28/2023
09/26/2023
09/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown